Leland, Kenneth O.
A polynomial approach to topological analysis
Compositio Mathematica, Tome 17 (1965-1966) , p. 291-298
Zbl 0156.07701 | MR 204676 | 1 citation dans Numdam
URL stable : http://www.numdam.org/item?id=CM_1965-1966__17__291_0

Bibliographie

E.H. Connell and P. Porcelli, [1] An Algorithm of J. Schur and the Taylor Series, Proc. Amer. Math. Soc., 13 (1962), 232-235. MR 133469 | Zbl 0108.07101

K.O. Leland, [2] Topological Analysis of Analytic Functions, Fund. Math. 56 (1964), 157-182. MR 171931 | Zbl 0145.08001

K.O. Leland, [3] A Characterization of Analyticity, To appear in the Duke Math. J. MR 197751 | Zbl 0154.40001

K.O. Leland, [4] A Characterization of Analyticity II, In preparation. Zbl 0154.40001

P. Porcelli and E.H. Connell, [5] A Proof of the Power Series Expansion without Cauchy's Formula, Bull. Amer. Soc., 67 (1961), 177-181. MR 123687 | Zbl 0100.06701

G.T. Whyburn, [6] Topological Analysis, Princeton Univ. Press, Second edition, 1964. MR 165476 | Zbl 0186.55901